# SDR MALA050109

- Difficulty date: January 7, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 15,060 hours, 16,526 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR50V
- Condition: Defective
- Location: Lt Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PITOT LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LT PITOT HEAT CURRENT SENSOR 5HG PN ON/OFF QR50V.  LT PITOT HEAT OPS CHECKS GOOD IAW SF 340 AMM CHAP 30-30-00-5.
